It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Esgic and leg pains??

Re: Esgic and leg pains??

[ Back to Messages ]

Message

Posted by diane on October 25, 2000 at 16:56:46:

In Reply to: Esgic and leg pains?? posted by Cin on October 21, 2000 at 22:26:54:

: My doctor just switched me from Midrin and tylenol 3's to Esgic. I've got to say that it doesn't do anything at all for my headaches but ever since I started it I notice severe pain in the tops of my legs (thighs) and even if I haven't taken it for 24 hours or more I have really severe dizziness - almost fell off my chair in work yesterday and out of bed last night.. Is it me or what? I do tend to be very drug sensitive. I'm seeing a neurologist soon and I need to tell her how this new med has affected me but I don't want her to think I'm nuts either!! Any infor would be greatly appreciated.

cin- Sorry to here your problems with esgic. I am now on neurontin for chronic headaches an my neuro said the next time I get a really bad one he is going to try esgic. I can't find any info on this med. Does anyone out there know? Keep me posted!


Follow Ups




All times are GMT -7. The time now is 10:57 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!